# SDR C2XA04TY061

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 5,281 hours, 4,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 301
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - A/C 12540 WAS FOUND WITH AN INOP OVERWING EXIT LIGHT.  MAINT REMOVED AND REPLACED THE LIGHT AND OPS CHECK WAS GOOD.  A/C RELEASED TO SERVICE.
